Standard

On natural Poisson bivectors on the sphere. / Tsiganov, A.V.

в: Journal of Physics A: Mathematical and Theoretical, Том 44, № 10, 2011, стр. 105203_1-21.

Результаты исследований: Научные публикации в периодических изданиях › статья

Harvard

Tsiganov, AV 2011, 'On natural Poisson bivectors on the sphere', Journal of Physics A: Mathematical and Theoretical, Том. 44, № 10, стр. 105203_1-21. https://doi.org/10.1088/1751-8113/44/10/105203

APA

Tsiganov, A. V. (2011). On natural Poisson bivectors on the sphere. Journal of Physics A: Mathematical and Theoretical, 44(10), 105203_1-21. https://doi.org/10.1088/1751-8113/44/10/105203

Vancouver

Tsiganov AV. On natural Poisson bivectors on the sphere. Journal of Physics A: Mathematical and Theoretical. 2011;44(10):105203_1-21. https://doi.org/10.1088/1751-8113/44/10/105203

Author

Tsiganov, A.V. / On natural Poisson bivectors on the sphere. в: Journal of Physics A: Mathematical and Theoretical. 2011 ; Том 44, № 10. стр. 105203_1-21.

BibTeX

@article{9a0da1c5b47444c9b8a7f0ea8f8336e3,
title = "On natural Poisson bivectors on the sphere",
author = "A.V. Tsiganov",
year = "2011",
doi = "10.1088/1751-8113/44/10/105203",
language = "English",
volume = "44",
pages = "105203_1--21",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "10",

}

RIS

TY - JOUR

T1 - On natural Poisson bivectors on the sphere

AU - Tsiganov, A.V.

PY - 2011

Y1 - 2011

U2 - 10.1088/1751-8113/44/10/105203

DO - 10.1088/1751-8113/44/10/105203

M3 - Article

VL - 44

SP - 105203_1-21

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 10

ER -

ID: 5016518